Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thili55

Veteran Member
  • Total Reviews

    0
  • Content Count

    91
  • Joined

  • Last visited

Community Reputation

0 Neutral

About thili55

  • Rank
    Junior Member

Recent Profile Visitors

1105 profile views
  1. LOL I experienced the EXACT same thing, but worse. I went to walmart an hour after waking up, and eating half a protein bar for breakfast. I bought some Jamieson Niacine 500mg pills, and immediately popped one with a small sip of old bottled water sitting in my car(I know, BAD!) and another bite of my protein bar. I started driving home, and literally within 5 minutes I started feeling tingly all over and lightheaded. Then over the course of about 20 seconds, I went from white to SUNBURNT RED
  2. The side effects are now gone. I started getting really cold but my skin was super hot, red, itchy and sensitive. I hopped in bed and took an hour nap and woke up feeling really weak, but the flushing was done. I either took way too much for my body on a somewhat empty stomach, or I had a shitload of toxins that needed to be cleared out. I am going to take 250mg instead of the full 500mg tomorrow with a meal and see how much more tolerant that is. I will update how my acne is progressing as w
  3. HOLY SHIT, I just took 1 500mg pill of Jamieson's Niacine and within 5 minutes my skins from head to toe had gone sunburnt red. My face and back were especially bad. I knew it was going to cause flushing, but I didn't think to this extent. I am hiding in my room in the dark so know one asks wtf is wrong with me lol. How long does this flushing last? I guess it's a sign 500mg is too much for me. I guess I will start cuttin these pills in half and take em with a meal.
  4. I used to be an active reader on this thread because I too had severe hairloss from accutane. But, guess what? The hairloss stopped, and slowly but surely my hair has gone back to pre-tane! After reading this horror story of a thread, I thought I was screwed. Starting to look at the possible hairloss treatments, I seen most had a worsening side effect before things got better which scarred me away. I kept myself extremely busy for a few months, and I started forgetting about my hairloss, and s
  5. I took 40mg/day for 6 months, and my derm wanted me to be taking 80mg/day for that amount of time. I said no way because of the potential side effects. Going in my acne wasn't too bad, just very persistant cystic deep under the skin inflammed red acne. About 3-4 months in I was pretty much 100% clear and stayed that way about 3-4 months post tane. Now coming close to a year post tane, the acne has come back, but not as strong as it once was. My diet is pretty horrible, so it's no wonder. But re
  6. Ugh this is not going good guys. My hair looks noticeably worse each and every week. I may have to consider some kind of treatment. Perhaps rogaine. My hair is coming out everywhere on my head, but the worst spot being hit is at the very top. I started accutane October 07. I took 40mg each month and ended beginning of april. My hairloss had started around feb/march and its still going strong to this day. Im scared to shower and wash my hair. Im gonna be wearing a hat all summer if this doesnt t
  7. I actually recently started getting alot of dandruff and with all this hair coming out. I do have itchiness but not much pain.
  8. What worries me the most is that all the research I have done, all the posts I have read. I have not read anything that indicates that once hairloss from accutane has started, it has never completely reversed itself and gone back to normal for anyone. Anyone....?
  9. What happens when you go from loosing about 50hairs a day to suddenly over night loosing 100-150 per day? Is that the old tell tail sign that it gets worse before it gets better. Or is it just gonna get worse and never get better?
  10. Key is not too use too much shit on your face. The ONLY time I ever wash my face is in the shower with cetaphil gentle cleanser. Then once I get out and dry off I use a tiny bit of cetaphile moisturizer and my face looks mint for the next two days. The more you use on your face, the more irritated it is going to get and in the end, acne will prevail. Leave your face alone!
  11. How about brutal honesty? Just tell him your situation, he is after all a human being. Tell him that you have a bad breakout and very nervous about seeing him, see what he says.
  12. Some good information there lamarr. Well my shedding seems to have slowed down. I have been taking a biotin supplement(about 3mgs a day) that would be the only cause for the sudden change. I haven't done anything else. I used to be able to run my hand through my hair, then squeeze my fingers together and pull out anywhere from 2-5 hairs at a time. Now I will be lucky to get 1 hair 3 or 4 times through my hair. I still see hair in my hands when washing my hair but not like before.
  13. Yes I know there is a huge thread. I have slowly been reading through it. But I would like to see here whos actually had their hair grow back, and if you did anything to help it grow back. I just finished a low dose course. 40mg for 6 months and I am a 23yr old male and weigh 160lbs. I ended it early cause of hair loss. I generally have thin hair already so this is bad news for me. I was and still am(2months off accutane) loosing about 100 hairs a day with no sign of it stopping. I read about t
×